# SDR AALA200802504A

- Difficulty date: November 10, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 55,703 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT LENS MISSING AT AFT RIGHT GALLEY.  REPLACED LIGHT ASSEMBLY AT AFT RIGHT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
